# SDR QXEA2016112900744

- Difficulty date: November 19, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 17,591 hours, 18,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FWD SEAT TRACK #11 FROM FSX 10.50 TO FSX 102.50 RBL 10 CORRODED BEYOND LIMITS. RH IB FWD SEAT TRACK 11 FROM FSX 10.50 TO FSX 102.50 RBL 10 REMOVED IAW SRM 51-42-05 (RIVETS) SRM 51-40-15 (HI-LITES) AND SRM 51-41-00. TEMPLATES OLD RH IB FWD SEAT TRACK #11 FROM FSX 10.50 TO FSX 102.50 RBL 10 AND TRANSFERRED HOLES TO NEW RAIL PN 85328210-115 IAW SRM 51-40-07-02-01. RH IB FWD SEAT TRACK #11 FROM FSX 10.50 TO FSX 102.50 RBL 10 INSTALLED IAW SRM 51-42-05 (RIVETS), SRM 51-40-15 (HI-LITES) AND SRM 51-41-00 (BOLTS).
